Type-I quantum superalgebras, q-supertrace, and two-variable link polynomials

Gould, MD, Links, JR and Zhang, YZ (1996) Type-I quantum superalgebras, q-supertrace, and two-variable link polynomials. Journal of Mathematical Physics, 37 2: 987-1003. doi:10.1063/1.531422

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ254812_OA.pdf Full text (open access) application/pdf 548.40KB 0

Author Gould, MD
Links, JR
Zhang, YZ
Title Type-I quantum superalgebras, q-supertrace, and two-variable link polynomials
Journal name Journal of Mathematical Physics   Check publisher's open access policy
ISSN 0022-2488
Publication date 1996-02
Sub-type Article (original research)
DOI 10.1063/1.531422
Open Access Status File (Publisher version)
Volume 37
Issue 2
Start page 987
End page 1003
Total pages 17
Language eng
Keyword Braid-Group-Representations
Linear Lie-Superalgebras
Yang-Baxter Equation
Supergroups
Invariant
Generator
Algebras
Knots
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 11 Oct 2011, 11:51:50 EST by System User on behalf of Learning and Research Services (UQ Library)